# SDR GTIA030923

- Difficulty date: October 31, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DENT AT FS 1207 BETWEEN LONGERONS 25 AND 26L, DENT IS WITHIN ONE INCH OF STRUCTURE AND REQUIRES REPAIR.  (M)
